Embedding of the category of partially ordered sets into the category of topological spaces category of topological spaces
Fundamenta Mathematicae, Tome 66 (1970) no. 1, pp. 95-98
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_66_1_95_98,
author = {Milan Sekanina},
title = {Embedding of the category of partially ordered sets into the category of topological spaces category of topological spaces},
journal = {Fundamenta Mathematicae},
pages = {95--98},
year = {1970},
volume = {66},
number = {1},
doi = {10.4064/fm-66-1-95-98},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-66-1-95-98/}
}
TY - JOUR AU - Milan Sekanina TI - Embedding of the category of partially ordered sets into the category of topological spaces category of topological spaces JO - Fundamenta Mathematicae PY - 1970 SP - 95 EP - 98 VL - 66 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-66-1-95-98/ DO - 10.4064/fm-66-1-95-98 LA - en ID - 10_4064_fm_66_1_95_98 ER -
%0 Journal Article %A Milan Sekanina %T Embedding of the category of partially ordered sets into the category of topological spaces category of topological spaces %J Fundamenta Mathematicae %D 1970 %P 95-98 %V 66 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-66-1-95-98/ %R 10.4064/fm-66-1-95-98 %G en %F 10_4064_fm_66_1_95_98
Milan Sekanina. Embedding of the category of partially ordered sets into the category of topological spaces category of topological spaces. Fundamenta Mathematicae, Tome 66 (1970) no. 1, pp. 95-98. doi: 10.4064/fm-66-1-95-98
Cité par Sources :